Journal: Order

Volume 23, Issue 4

271 -- 296Gianni Bosi, Gerhard Herden. On a Possible Continuous Analogue of the Szpilrajn Theorem and its Strengthening by Dushnik and Miller
297 -- 319George Voutsadakis. Categorical Abstract Algebraic Logic: Ordered Equational Logic and Algebraizable PoVarieties
321 -- 331Antonio Montalbán. Countably Complementable Linear Orderings
333 -- 338Jun Wang, Jun Wu. Cutset Condition for Geometric Lattices
339 -- 342Patricia Hersh, John Shareshian. Chains of Modular Elements and Lattice Connectivity
343 -- 357María J. Campión, Juan Carlos Candeal, Esteban Induráin, G. B. Mehta. Order Embeddings with Irrational Codomain: Debreu Properties of Real Subsets
359 -- 369Xuxin Mao, Luoshan Xu. Quasicontinuity of Posets via Scott Topology and Sobrification